MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) LUMBAR PROBE TIP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) LUMBAR PROBE TIP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9734402
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Manufacturing date was unavailable at the time of filing.No parts have been returned to the manufacturer for analysis.
 
Event or Problem Description
Medtronic received information that, while outside a procedure, the straight lumbar probe was identified as being bent.There was no patient present when this issue was identified.
 
Additional Manufacturer Narrative
Additional information: manufacture date provided.Correction: unique device identification (udi) updated to proper value.

Brand Name
LUMBAR PROBE TIP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7877818
Report Number1723170-2018-04676
Device Sequence Number2217525
Product Code OLO
UDI-Device Identifier00763000053819
UDI-Public00763000053819
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9734402
Device Lot Number100213
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2018
Supplement Date Received by Manufacturer09/18/2018
Initial Report FDA Received Date09/14/2018
Supplement Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1